MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTRAVIA; CONTAINER, I.V.

BAXTER INTERNATIONAL INC. INTRAVIA; CONTAINER, I.V.
Model Number 2J8002
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) 250ml non-dehp fluid path intravia containers had damaged ports resulting in medication to leak out.This occurred while removing the syringe and needle after injecting the medication into the injection port on a bag.The entire circular injection port came out of the intravia bag, leaving an open port.A second intravia bag was used to mix another bag of medication, and the injection port was able to be removed with the fingers only.A third bag was used to mix the medication properly.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4 expiration date (update to n/a), d9, h3, h4, h6, h11.H11: two (2) actual samples were received for evaluation.A visual inspection was performed using the naked eye which observed the injection ports were damaged and had roughness; however, the remaining components were placed according to specifications.The reported condition was verified.The cause of the condition could not be determined; however, a probable cause may be related to environmental conditions where the product was stored.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20327143
Report Number1416980-2024-05328
Device Sequence Number15361077
Product Code KPE
UDI-Device Identifier00085412029573
UDI-Public(01)00085412029573(10)DR23I22062
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2J8002
Device Catalogue Number2J8002
Device Lot NumberDR23I22062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown